# SDR SWIA971555

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Engine: Pwa PW118B
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Filter Light
- Condition: Illuminated
- Location: Green Hyd Sys
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GREEN SYSTEM FILTER LIGHT ILLUMINATED AFTER DEPARTURE WHEN THE GEAR WAS BROUGHT UP.  RETURNED TO SLC.  REMOVED AND REPLACED GREEN HYDRAULIC FILTERS.  INSPECTED FILTERS WITH NO CONTAMINATION NOTED.  LEAKS CHECKED GOOD IAW MM 29-10-06.
